# SDR SIMA1882

- Difficulty date: July 6, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N903AE
- Make and model: Saab 340B
- Aircraft serial: 340B282
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 7239410005
- Condition: Missing
- Location: Row 9
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3738 - EMERGENCY LIGHT COVER AT 9B MISSING ARROW.  INSTALLED LENS PLACARD AS REQUIRED IAW SMM 33-50-20.  OPS CHECK GOOD.  (M)
